A 47-year-old female asked:
Disclaimer

What would happen if I stopped taking all prescribed medication? (Klonopin, Remeron, Welbutrin, cymbalta, (duloxetine) Qvar, singulair etc)

1 doctor answer
Dr. Heidi Fowler
24 years experience in Psychiatry
Do you mean stopping: cold turkey? If so, you could become very ill. Please don't do that.
Answered on Jul 18, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old female asked:
Dr. Eric Weisman
35 years experience in Neurology
Latuda (lurasidone): can cause weight gain. None of these are known to cause significant hair loss. Depakote can cause the combination of weight gain and hair loss (breaka ... Read More
1
1 thank
A 53-year-old member asked:
Dr. Ravi Chand
25 years experience in Psychiatry
Meds: Without knowing much information, Cymbalta (duloxetine) and Remeron work in a similar fashion on serotonin and norepiphrenin, if you are sleeping fine ... Read More
A 47-year-old female asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Does PDOC: mean primary care physician? If yes, wonder why a psychiatrist is not following you at this point. That is a lot of medication changes made at one ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Warren Wolfe
57 years experience in Family Medicine
Yes & No: You obviously have a major psychiatric illness and I hope that you are being treated by psychiatrist. The combination of these drugs must be closely m ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month